University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Statin use is associated with reduced depressive symptoms in Europeans, but increased symptoms in ethnic minorities in the UK: an observational study

Williams, Emily, Eastwood, SV, Tillin, T, Stewart,, R, Chaturvedi, N and Hughes, AD (2015) Statin use is associated with reduced depressive symptoms in Europeans, but increased symptoms in ethnic minorities in the UK: an observational study British Journal of Clinical Pharmacology, 80 (1). pp. 172-173.

Full text not available from this repository.
Item Type: Article
Divisions : Faculty of Health and Medical Sciences > School of Health Sciences
Authors :
NameEmailORCID
Williams, Emilye.d.williams@surrey.ac.ukUNSPECIFIED
Eastwood, SVUNSPECIFIEDUNSPECIFIED
Tillin, TUNSPECIFIEDUNSPECIFIED
Stewart,, RUNSPECIFIEDUNSPECIFIED
Chaturvedi, NUNSPECIFIEDUNSPECIFIED
Hughes, ADUNSPECIFIEDUNSPECIFIED
Date : July 2015
Copyright Disclaimer : © 2015 The British Pharmacological Society
Depositing User : Jane Hindle
Date Deposited : 29 Jun 2017 09:50
Last Modified : 29 Jun 2017 09:50
URI: http://epubs.surrey.ac.uk/id/eprint/841502

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800